# SDR AALA200801341

- Difficulty date: May 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 31,239 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 23C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
